Itching rashes skin

Itching rashes skin

3 Days post Laproscopy to remove endometrioma, ovary and tube. After my shower today my daughter noticed I have a red blotchy rash on the backs of my legs. Not itchy at all so far. It has spread up I to inner thighs and butt. I'm guessing it's some kind of reaction just think its weird it's taken this long to appear. Maybe to anesthetic, morphine or t3s? Anyone else have experience with this and know what it was?

A MyEndometriosisTeam Member said:

That is truly possible.

posted about 1 year ago
A MyEndometriosisTeam Member said:

I had something similar, rash but no other signs of allergic reaction. It looked horrible but felt fine. The dr thinks it was from the adhesive used to tent the surgical area. I was told to try Benedryl then report back if nothing changed but it handled it right away.

posted about 1 year ago
A MyEndometriosisTeam Member said:

It sounds like some kind of reaction. Maybe the meds your taking. I would look into it. Better to be safe.

posted about 1 year ago
A MyEndometriosisTeam Member said:

Call your doctor, it could be an infection and that can be super dangerous.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in